# SDR SIMA20120415004

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 23,442 hours, 21,120 cycles
- Engine: Rroyce AE3007A13
- Engine time: 3,825 hours, 3,140 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311202
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4370 CREW REPORTED AFTER TAKEOFF ENGINE 1 STARTED TO SURGE.  SMELLED AN ELECTRICAL ODOR.  MOVED THRUST LVL 1 TO IDLE - NO SURGING OR ODOR.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  SHUT ENGINE 1 DOWN AFTER LANDING NO SMOKE COMING FROM ENG 1 HAD LOSS OF ENG 1 ITT THROUGHOUT INCIDENT.  INITIAL T/S REVEALED AN ITT SPLIT OF ABOUT 100 DEGREES.  (NR 1 ENGINE APPROX 550 NR 2 ENGINE 450) SUSPECTED POSSIBLE INTERNAL BLEED LEAK.  REMOVED AND REPLACED ENGINE NR 1 IAW W/C 71-000-00.  THE OPERATIONAL LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
